# SDR USAA2011080200011

- Difficulty date: July 8, 2011
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 34,079 hours, 19,217 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472880200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON FLOORBEAM BETWEEN FR64 TO FR66, Y254.  REPLACED FLOORBEAM BETWEEN FR64 TO FR66, Y254 IAW A319 SRM 51-72-11 AND AIRBUS DRAWINGS D53472750 AND D53472780.
